Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Landes, Jürgen; Paris, Jeff B.; Vencovská, Alena (2009): Representation Theorems for Probability Functions Satisfying Spectrum Exchangeability in Inductive Logic. In: International Journal of Approximate Reasoning, Vol. 51, Nr. 1: 35 - 55
Volltext auf 'Open Access LMU' nicht verfügbar.

Abstract

We prove de Finetti style representation theorems covering the class of all probability functions satisfying spectrum exchangeability in polyadic inductive logic and give an application by characterizing those probability functions satisfying spectrum exchangeability which can be extended to a language with equality whilst still satisfying that property.